Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Bipolar disorder, gaining weight. On quilonum. What can I do?

I am so tired of dieting and have bought every type of pill and health food and equipment known to man..... I am on medication for Bi-polar (almost 1 year now) and have gained approx. 10 kg on an already overweight body!! The med is quilonum SR 900 mg per day I think I need to stop taking this type of medicine and find another that doesnt have this side effect. Can you suggest anything?? i now weigh 117 kg on a 6 2 female body
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Thanks to contact us.

May I know your height? I guess your age is 62 and present body weight 117 Kg which is very alarming. Don't be attracted with any market pills that claim to reduce weight. It has side effect.

Start Yoga Pranayama 45 mins per day. Do n't be attracted with FAST FOOD and Junk Food.
Avoid Red meat, cheese, butter, Yoghurt and other Toxic food
Drink plenty of water at least 5-6 liter / day
Intake 1250 Kcal Diet only.

Please inform us ,if you have any post Menopause symptoms Or disease.

Take care
God Bless you
Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor